Title: | Necessary and sufficient conditions for rearrangeable Log(d) (N, m, p) |
Authors: | Hwang, FK Lin, WD 應用數學系 Department of Applied Mathematics |
Keywords: | Banyan networks.;Log(N, k, p) networks;rearrangeable networks |
Issue Date: | 1-Dec-2005 |
Abstract: | We extend previous results on sufficient conditions for rearrangeable Log(2) (N, m, p) networks to Log(d) (N, m, p) networks. We show that the original argument using path-intersecting graphs cannot be extended to d > 2, and we give a new argument. Further, we show our sufficient conditions are also necessary. |
URI: | http://dx.doi.org/10.1109/TCOMM.2005.860073 http://hdl.handle.net/11536/12985 |
ISSN: | 0090-6778 |
DOI: | 10.1109/TCOMM.2005.860073 |
Journal: | IEEE TRANSACTIONS ON COMMUNICATIONS |
Volume: | 53 |
Issue: | 12 |
Begin Page: | 2020 |
End Page: | 2023 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.